# SDR DALA2024012401065

- Difficulty date: December 28, 2021
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 74,034 hours, 34,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: COCKPIT R/H SIDE SLIDING WINDOW BOTTOM TRACK GOUGED AT FWD 2ND FASTENER. C/A: BLENDED DAMAGED AREA ON COCKPIT R/H SIDE SLIDING WINDOW BOTTOM TRACK IAW A320 SRM 53-11-12, EVALUATED AREA ORIGINAL MATERIAL THICKNESS 0.125" REMAINING MATERIAL 0.116", 0.400" WIDTH BY 1.25 " LENGTH FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-11-12, RESTORED FINISH TO AREA IAW A320 SRM 51-75-12, WITHIN 5000 FC/FH NOT RELEVANT, DO AN HFEC INSPECTION OF REWORK AS PER NTM 51-10- 08-250-802 AND DO A ROTATING TESTING OF FASTENER HOLES IN THE DAMAGE AREA PER NTM 51-10-01. (LP: 2067395)
